MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; NO MATCH

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) UNIFY QUADRA CRT-D, US MODEL, DF4COMP; NO MATCH
Model Number CD3249-40Q
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013); Discomfort (2330)
Date of Event 07/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient presented with a pocket ulcer.Their implantable cardioverter defibrillator (icd) was explanted in a procedure on (b)(6) 2023.During the procedure, the left ventricular lead set screw slipped and the silicone pad was damaged before pulling out the lead.Post-procedure the patient was stable.
 
Additional Manufacturer Narrative
The reported field event of set screw anomaly was confirmed.Analysis of the device revealed the left ventricular set screw was detached from its setscrew bore.The lv setscrew could be over loosened causing the setscrew to dislodge from the setscrew bore.The issue was consistent with having occurred during the procedure.The device was above elective replacement indicator (eri) when received.Telemetry, impedance, sensing, pacing and high voltage (hv) output functions of the device were tested and found to be normal.A device history record (dhr) review was performed and all required manufacturing processes and inspections steps were confirmed to be completed per the requirements.The device met specifications prior to leaving abbott manufacturing facilities.Review of the sterilization records confirmed normal sterilization cycles for the products.The cause of infection could not be determined.
 
Event or Problem Description
Related manufacturer reference number: 2017865-2023-37147.Related manufacturer reference number: 2017865-2023-37148.Related manufacturer reference number: 2017865-2023-37150.It was reported a patient presented with a pocket ulcer with swelling and pain at the pocket.When the patient came for treatment on (b)(6) 2023, the physician found the lead was exposed and the patient had an infection.Their system was explanted in a procedure on (b)(6) 2023.During the procedure, the implantable cardioverter defibrillator (icd) left ventricular set screw slipped and the silicone pad was damaged before pulling out the lead.Post-procedure the patient was stable.

Brand Name
UNIFY QUADRA CRT-D, US MODEL, DF4COMP
Common Device Name
NO MATCH
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key17390478
Report Number2017865-2023-36656
Device Sequence Number15681865
Product Code NIK
UDI-Device Identifier05414734504546
UDI-Public05414734504546
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P030054
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberCD3249-40Q
Device Lot NumberA000129289
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2023
Supplement Date Received by Manufacturer07/23/2023
08/29/2023
Initial Report FDA Received Date07/25/2023
Supplement Report FDA Received Date08/01/2023
09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown